# SDR SWIA202157764

- Difficulty date: March 12, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON HYDRAULIC EDP PRESSURE LINE FIREWALL FITTING IS LOOSE AND CHAFING ON DOUBLER AND RIVETS.      (C-CHECK RO 4/22/2021)    REMOVED AND REPLACED WEB AND DOUBLER AT LH PYLON FIREWALL REF-CRJ-700 SRM 51-42-06-001-001 A01 AND DWG MM670-37001 REV AB. / COMPLIED WITH TASK 51-900-1002-SKY
